# SDR FDEA202009162223

- Difficulty date: September 16, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, FIXED LEADING EDGE FORMER BETWEEN XOS 1010-1030, BEHIND NR 8 SLAT INBOARD SIDE, FOUND CRACKED AS MARKED.  RIGHT HAND WING FIXED LEADING EDGE CRACKED FORMER BETWEEN XOS 1010-1030, BEHIND NR 8 SLAT INBOARD SIDE.  REMOVED AND REPLACED WITH FABRICATED FORMER, AS PER MD-11, SRM 51-33-01-OG, FORMER FABRICATED, AS PER DOUGLAS DRAWING: ARB2920, REV BB.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
